# SDR ASAA2023061843613

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,162 hours, 8,821 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL PUMP LO PRESSURE LIGHTS DO NOT ILLUMINATE WITH PUMP SELECTED OFF. LIGHTS DO TEST WHEN PRESSED ON WITH LIGHT TEST. GROUNDED - YES. CLEANED AND REINSTALLED RIGHT AFT FUEL PUMP PRESSURE SWITCH CONNECTOR AND PERFORMED OPS CK AND OPS NORMAL REF B737-900 AMM 28-42-11. NO HISTORY FOR 30 DAYS.
